Analyticity of relative fundamental solutions and projections for left invariant operators on the Heisenberg group
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 15 (1982) no. 3, pp. 419-440.
@article{ASENS_1982_4_15_3_419_0,
     author = {Rothschild, Linda Preiss and Tartakoff, David S.},
     title = {Analyticity of relative fundamental solutions and projections for left invariant operators on the {Heisenberg} group},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {419--440},
     publisher = {Elsevier},
     volume = {Ser. 4, 15},
     number = {3},
     year = {1982},
     doi = {10.24033/asens.1432},
     zbl = {0531.35011},
     mrnumber = {84d:22017},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1432/}
}
TY  - JOUR
AU  - Rothschild, Linda Preiss
AU  - Tartakoff, David S.
TI  - Analyticity of relative fundamental solutions and projections for left invariant operators on the Heisenberg group
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1982
DA  - 1982///
SP  - 419
EP  - 440
VL  - Ser. 4, 15
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1432/
UR  - https://zbmath.org/?q=an%3A0531.35011
UR  - https://www.ams.org/mathscinet-getitem?mr=84d:22017
UR  - https://doi.org/10.24033/asens.1432
DO  - 10.24033/asens.1432
LA  - en
ID  - ASENS_1982_4_15_3_419_0
ER  - 
%0 Journal Article
%A Rothschild, Linda Preiss
%A Tartakoff, David S.
%T Analyticity of relative fundamental solutions and projections for left invariant operators on the Heisenberg group
%J Annales scientifiques de l'École Normale Supérieure
%D 1982
%P 419-440
%V Ser. 4, 15
%N 3
%I Elsevier
%U https://doi.org/10.24033/asens.1432
%R 10.24033/asens.1432
%G en
%F ASENS_1982_4_15_3_419_0
Rothschild, Linda Preiss; Tartakoff, David S. Analyticity of relative fundamental solutions and projections for left invariant operators on the Heisenberg group. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 15 (1982) no. 3, pp. 419-440. doi : 10.24033/asens.1432. http://www.numdam.org/articles/10.24033/asens.1432/

[1] R. Beals and P. Greiner, In preparation.

[2] D. Geller, Fourier Analysis on the Heisenberg Group II: Local Solvability and Homogeneous distributions (Comm. in P.D.E., Vol. 5, No 5, 1980, pp. 475-560). | MR | Zbl

[3] R. Goodman, Nilpotent Lie groups: Structure and Applications to Analysis (Lecture Notes in Math., Vol. 562, Springer-Verlag, 1976). | MR | Zbl

[4] P. Greiner, J. J. Kohn and E. M. Stein, Necessary and Sufficient Conditions for Local Solvability of the Lewy Equation (Proc. Natl. Acad. Sc. U.S.A., Vol. 72, No. 9, 1975, pp. 3287-3289). | MR | Zbl

[5] V. V. Grusin, On a Class of Hypoelliptic Operators (Math. Sb., Vol. 83, 185, 1970, No. 3, pp. 456-473); Math. U.S.S.R. Sb., Vol. 12, No. 3, 1972, pp. 458-476. | MR | Zbl

[6] B. Helffer and J. Nourrigat, Hypoellipticité pour des groupes nilpotents de rang 3 (Comm. in P.D.E., Vol. 3, 1978, pp. 643-743). | MR | Zbl

[7] L. Hormander, Linear Partial Differential Operators, New York, 1969. | MR | Zbl

[8] A. A. Kirillov, Unitary Representations of Nilpotent Lie groups, (Usp. Math. Nauk 17, 1962, pp. 57-110, Russian Math. Surveys, Vol. 17, 1962, pp. 53-104). | MR | Zbl

[9] G. Lion, Hypoellipticité et résolubitité d'opérateurs différentiels sur des groupes nilpotents de rang 2 (C. R. Acad. Sc., Paris, T. 290, 1980, pp. 271-274). | MR | Zbl

[10] A. Melin, Parametrix Constructions for Some Classes of Right-Invariant Differential Operators on the Heisenberg Group, (to appear).

[11] G. Métivier, Hypoellipticité analytique sur des groupes nilpotents de rang 2 (Duke Math. J., Vol. 47, 1980, pp. 195-221). | MR | Zbl

[12] E. Nelson, Analytic Vectors (Ann. of Math., Vol. 70, No. 3, 1959, pp. 572-615). | MR | Zbl

[13] L. Pukanszky, Leçons sur les représentations des groupes; Paris, 1967. | MR | Zbl

[14] C. Rockland, Hypoellipticity on the Heisenberg Group, (Trans. Amer. Math. Soc., Vol. 240, No. 517, 1978, pp. 1-52). | MR | Zbl

[15] L. P. Rothschild and D. S. Tartakoff, Inversion of Analytic Matrices and Local Solvability of Some Invariant Differential Operators on Nilpotent Lie Groups (Comm. in P.D.E. 6 (6) 1981, pp. 625-650.) | MR | Zbl

[16] D. S. Tartakoff, The Local Real Analyticity of Solutions to ☐b and the ∂-Neumann Problem (Acta Mathematica, Vol. 145, 1980, pp. 177-204). | MR | Zbl

[17] D. S. Tartakoff, Local Analytic Hypoellipticity for ☐b on Non-Degenerate Cauchy-Riemann Manifolds (Proc. Nat. Acad. Sc., U.S.A., Vol. 75, 1978, pp. 3027-3028). | MR | Zbl

[18] F. Trèves, Analytic Hypo-Ellipticy of a Class of Pseudo-Differential Operators with Double Characteristics and Applications to the ∂-Neumann Problem (Comm. in P.D.E., Vol. 3, 1978, pp. 475-642). | MR | Zbl

Cited by Sources: